Works matching DE "GORENSTEIN rings"
Results: 459
RELATIVE HOMOLOGICAL COALGEBRAS.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 331, doi. 10.1023/B:AMHU.0000036293.46154.4e
- By:
- Publication type:
- Article
SOME CHARACTERIZATIONS OF GORENSTEIN LOCAL RINGS IN TERMS OF G-DIMENSION.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 104, n. 4, p. 315
- By:
- Publication type:
- Article
GORENSTEIN n-WEAK INJECTIVE AND GORENSTEIN n-WEAK FLAT MODULES UNDER EXCELLENT EXTENSIONS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 375, doi. 10.22103/jmmr.2023.20075.1319
- By:
- Publication type:
- Article
ON G-(n, d)-RINGS AND n-COHERENT RINGS.
- Published in:
- International Electronic Journal of Algebra, 2025, v. 37, p. 147, doi. 10.24330/ieja.1502064
- By:
- Publication type:
- Article
A HOMOLOGICAL CHARACTERIZATION OF Q0-PRÜFER V-MULTIPLICATION RINGS.
- Published in:
- International Electronic Journal of Algebra, 2022, v. 32, p. 228, doi. 10.24330/ieja.1077664
- By:
- Publication type:
- Article
ON THE GORENSTEIN PROPERTY OF THE EHRHART RING OF THE STABLE SET POLYTOPE OF AN H-PERFECT GRAPH.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 30, p. 269, doi. 10.24330/ieja.969935
- By:
- Publication type:
- Article
C-CANONICAL MODULES.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 30, p. 243, doi. 10.24330/ieja.969917
- By:
- Publication type:
- Article
(n,d)-COCOHERENT RINGS, (n,d)-COSEMIHEREDITARY RINGS AND (n,d)-V-RINGS.
- Published in:
- International Electronic Journal of Algebra, 2021, v. 29, p. 199, doi. 10.24330/ieja.852216
- By:
- Publication type:
- Article
GORENSTEIN π[T]-PROJECTIVITY WITH RESPECT TO A TILTING MODULE.
- Published in:
- International Electronic Journal of Algebra, 2020, v. 27, p. 114, doi. 10.24330/ieja.662993
- By:
- Publication type:
- Article
A GENERALIZATION OF SIMPLE-INJECTIVE RINGS.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 76, doi. 10.24330/ieja.586952
- By:
- Publication type:
- Article
INJECTIVE MODULES WITH RESPECT TO MODULES OF PROJECTIVE DIMENSION AT MOST ONE.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 26, p. 53, doi. 10.24330/ieja.586945
- By:
- Publication type:
- Article
FINITE-DIRECT-INJECTIVE MODULES.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 23, p. 143, doi. 10.24330/ieja.373656
- By:
- Publication type:
- Article
GORENSTEIN HOMOLOGICAL DIMENSIONS WITH RESPECT TO A SEMIDUALIZING MODULE.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 23, p. 131, doi. 10.24330/ieja.373654
- By:
- Publication type:
- Article
A CHARACTERIZATION OF GORENSTEIN DEDEKIND DOMAINS.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 22, p. 97, doi. 10.24330/ieja.325929
- By:
- Publication type:
- Article
GORENSTEIN SEMIHEREDITARY RINGS AND GORENSTEIN PRÜFER DOMAINS.
- Published in:
- International Electronic Journal of Algebra, 2017, v. 22, p. 45, doi. 10.24330/ieja.325922
- By:
- Publication type:
- Article
Weak and injective dimensional analogues of Kaplansky's and Auslander's lemmas for purity.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 5, p. 1899, doi. 10.3906/mat-2107-13
- By:
- Publication type:
- Article
On X-Gorenstein projective dimensions and precovers.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 5, p. 1768, doi. 10.3906/mat-2004-98
- By:
- Publication type:
- Article
On the type and generators of monomial curves.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 5, p. 2112, doi. 10.3906/mat-1708-16
- By:
- Publication type:
- Article
W-Gorenstein objects in triangulated categories.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 138, doi. 10.3906/mat-1507-61
- By:
- Publication type:
- Article
Li-Yorke chaos for invertible mappings on noncompact spaces.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 411, doi. 10.3906/mat-1504-11
- By:
- Publication type:
- Article
Primary and biprimary class sizes implying nilpotency of finite groups.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 389, doi. 10.3906/mat-1504-79
- By:
- Publication type:
- Article
On the extended zero divisor graph of commutative rings.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 376, doi. 10.3906/mat-1504-61
- By:
- Publication type:
- Article
VW-Gorenstein categories.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 365, doi. 10.3906/mat-1502-37
- By:
- Publication type:
- Article
The M[-] and [M] functors and five short lemma in H<sub>v</sub>-modules.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 397, doi. 10.3906/mat-1502-75
- By:
- Publication type:
- Article
A note on Gorenstein projective complexes.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 2, p. 235, doi. 10.3906/mat-1504-25
- By:
- Publication type:
- Article
Gorenstein homological dimensions of modules over triangular matrix rings.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 1, p. 146, doi. 10.3906/mat-1504-67
- By:
- Publication type:
- Article
(X, Y)-Gorenstein projective and injective modules.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 1, p. 81, doi. 10.3906/mat-1306-48
- By:
- Publication type:
- Article
The Ext-strongly Gorenstein projective modules.
- Published in:
- Turkish Journal of Mathematics, 2015, v. 39, n. 1, p. 54, doi. 10.3906/mat-1405-37
- By:
- Publication type:
- Article
Covers and preenvelopes by V -Gorenstein flat modules.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 5, p. 819, doi. 10.3906/mat-1307-59
- By:
- Publication type:
- Article
Gorenstein transpose with respect to a semidualizing bimodule.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 3, p. 404, doi. 10.3906/mat-1109-50
- By:
- Publication type:
- Article
Strongly Gorenstein flat and Gorenstein FP-injective modules.
- Published in:
- Turkish Journal of Mathematics, 2013, v. 37, n. 2, p. 218, doi. 10.3906/mat-1012-549
- By:
- Publication type:
- Article
Developments in Commutative Algebra: In honor of Jürgen Herzog on the occasion of his 80th Birthday.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 3, p. 1, doi. 10.1007/s40687-022-00337-z
- By:
- Publication type:
- Article
Developments in Commutative Algebra: In honor of Jürgen Herzog on the occasion of his 80th Birthday.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 3, p. 1, doi. 10.1007/s40687-022-00337-z
- By:
- Publication type:
- Article
A new lower bound for LS-category.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 1, p. 39, doi. 10.1007/s40065-017-0181-5
- By:
- Publication type:
- Article
A generalization of Gorenstein injective modules.
- Published in:
- Tbilisi Mathematical Journal, 2021, v. 14, n. 3, p. 225, doi. 10.32513/tmj/19322008156
- By:
- Publication type:
- Article
Corrigendum to Complete homology and related dimensions of groups [J. Group Theory 12 (2009), 431–448].
- Published in:
- 2021
- By:
- Publication type:
- Correction Notice
PROGRESS ON THE AUSLANDER–REITEN CONJECTURE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 3, p. 433, doi. 10.1017/S0004972716000071
- By:
- Publication type:
- Article
(STRONGLY) GORENSTEIN FLAT MODULES OVER GROUP RINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 1, p. 57, doi. 10.1017/S000497271300107X
- By:
- Publication type:
- Article
Volume, Facets and Dual Polytopes of Twinned Chain Polytopes.
- Published in:
- Annals of Combinatorics, 2018, v. 22, n. 4, p. 875, doi. 10.1007/s00026-018-0405-1
- By:
- Publication type:
- Article
Ehrhart Series of Fractional Stable Set Polytopes of Finite Graphs.
- Published in:
- Annals of Combinatorics, 2018, v. 22, n. 3, p. 563, doi. 10.1007/s00026-018-0392-2
- By:
- Publication type:
- Article
On (Strongly) Gorenstein (Semi)Hereditary Rings.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 3, p. 431, doi. 10.1007/s13369-011-0047-7
- By:
- Publication type:
- Article
Frobenius maps on injective hulls and their applications to tight closure.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 3, p. 589, doi. 10.1112/jlms/jdq003
- By:
- Publication type:
- Article
Growth in the minimal injective resolution of a local ring.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 1, p. 24, doi. 10.1112/jlms/jdp058
- By:
- Publication type:
- Article
Graded Betti numbers of Cohen–Macaulay modules and the multiplicity conjecture.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 1, p. 85, doi. 10.1112/jlms/jdn013
- By:
- Publication type:
- Article
Stability of Gorenstein categories.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 77, n. 2, p. 481, doi. 10.1112/jlms/jdm124
- By:
- Publication type:
- Article
Constructions of stable equivalences of Morita type for finite-dimensional algebras III.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 3, p. 567, doi. 10.1112/jlms/jdm065
- By:
- Publication type:
- Article
DUALIZING DIFFERENTIAL GRADED MODULES AND GORENSTEIN DIFFERENTIAL GRADED ALGEBRAS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 68, n. 2, p. 288, doi. 10.1112/S0024610703004496
- By:
- Publication type:
- Article
Attached primes and Artinian modules.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2018, v. 25, n. 1, p. 63, doi. 10.36045/bbms/1523412053
- By:
- Publication type:
- Article
On the Frobenius vector of some simplicial affine semigroups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2016, v. 23, n. 4, p. 573, doi. 10.36045/bbms/1480993588
- By:
- Publication type:
- Article
Computational examples of rational string operations on Gorenstein spaces.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2015, v. 22, n. 4, p. 543, doi. 10.36045/bbms/1447856058
- By:
- Publication type:
- Article